# SDR 9500689950

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK355
- Condition: Malfunctioned
- Location: First Officer'S
- Part time: 17,212 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S ALTIMETER FAILED DURING CLIMB-OUT FROM GEG.  FLIGHT DIVERTED TO RAP AND LANDED WITHOUT INCIDENT.  REPLACED ALTIMETER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
